Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? KaraS

Posted by ed_uk on July 24, 2005, at 16:59:39

In reply to Re: Can stopping a TCA cause palpitations? ed_uk, posted by KaraS on July 24, 2005, at 15:15:35

>I develop dependence quickly.......

Withdrawal symptoms are definitely the major concern, all other side effects can be dealt with by d/cing the Klonopin.......which can be difficult due to withdrawal symptoms........

Although long term benzodiazepine treatment can be effective for some patients with chronic severe anxiety, you've already found a treatment which is very effective for your anxiety :-) Doxepin is causing you some side effects..... but clonazepam can cause side effects too. I don't doubt that clonazepam is likely to be effective :-)

I wouldn't be concerned about taking the first few doses of clonazepam........ the difficult decisions arise after you've been on clonazepam for a couple of weeks. Do you continue?

If I was in your position, I'd probably try taking 3/4 of a 25mg doxepin pill. Buying a BP monitor before starting Dexedrine is an excellent idea.

Kind regards

Ed xoxo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532876.html